RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, Number 3, Pages 65–72 (Mi basm110)  

This article is cited in 1 scientific paper (total in 1 paper)

The $GL(2,{\mathbb R})$-orbits of polynomial differential systems of degree four

Angela Păşcanu

Department of Mathematics, State University of Tiraspol, Chişinău, Moldova

Abstract: In this paper we characterize the $GL(2,{\mathbb R})-$orbits of the differential systems $\dot{x}_1=P(x_1,x_2)$, $\dot{x}_2=Q(x_1,x_2),$ where $P,Q$ are polynomials of degree four, with respects to their dimensions.

Keywords and phrases: group action, group orbits,dimension of orbits.

Full text: PDF file (121 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 34C05
Received: 06.10.2006
Language: English

Citation: Angela Păşcanu, “The $GL(2,{\mathbb R})$-orbits of polynomial differential systems of degree four”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 3, 65–72

Citation in format AMSBIB
\Bibitem{Pas06}
\by Angela~P{\u a}{\c s}canu
\paper The $GL(2,{\mathbb R})$-orbits of polynomial differential systems of degree four
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2006
\issue 3
\pages 65--72
\mathnet{http://mi.mathnet.ru/basm110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2300511}
\zmath{https://zbmath.org/?q=an:1125.34314}


Linking options:
  • http://mi.mathnet.ru/eng/basm110
  • http://mi.mathnet.ru/eng/basm/y2006/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Driss Boularas, Angela Matei, A. Şubă, “The $GL(2,\mathbb R)$-orbits of the homogeneous polynomial differential systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 3, 44–56  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:105
    Full text:27
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019